# SDR CA060829003

- Difficulty date: August 25, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 27,895 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 308419030
- Part serial: 02590444
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON DEPARTURE A PIECE OF TIRE WAS FOUND ON THE RUNWAY. THE AIRCRAFT CARRIED OUT A NORMAL LANDING WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NR 1 AND 2 MAIN WHEEL ASSYS, AND THE LT MAIN GEAR DOOR DUE TO DAMAGE FROM THE DEPARTED TREAD SEGMENT (APPROX. 12 INCH X 3 INCH) BEFORE RETURNING THE AIRCRAFT TO SERVICE. (TC NR 20060829003)
